Archivum mathematicum

ISSN 1212-5059 · Volume 55 (2019), No. 3 · Electronic Edition

Benjamin Cahen
Invariant symbolic calculus for compact Lie groups
pp. 139–155: Abstract, GZIP-PS (452 KiB), PDF (460 KiB)

Luis M. Navas, Francisco J. Ruiz, and Juan L. Varona
Existence and reduction of generalized Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials
pp. 157–165: Abstract, GZIP-PS (373 KiB), PDF (373 KiB)

L.O. Jolaoso, H.A. Abass, and O.T. Mewomo
A viscosity-proximal gradient method with inertial extrapolation for solving certain minimization problems in Hilbert space
pp. 167–194: Abstract, GZIP-PS (928 KiB), PDF (758 KiB)

Alexander E. Patkowski
On instances of Fox’s integral equation connection to the Riemann zeta function
pp. 195–201: Abstract, GZIP-PS (330 KiB), PDF (340 KiB)